MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number Q6 EDGE 3 STRETTO
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the consumer was operating the chair outside, with their wife by their side, on a rural road.They were going up a gentle slope.The wife said the sensor allegedly malfunctioned and the chair switched to manual mode.The chair allegedly began rolling back down the hill.The wife tried to stop it but due to the weight of the chair and the user, she was unable.The chair rolled down the hill and veered to the side.When the chair veered, the client allegedly fell out of the chair.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per provider: carried out assessment of the chair, including checking motors and brakes and seeing if anything was out of line on the chair.They deemed the chair was not damaged and was in good working condition.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key20359007
Report Number2530130-2024-00595
Device Sequence Number7996257
Product Code ITI
UDI-Device Identifier00606509200189
UDI-Public00606509200189
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ6 EDGE 3 STRETTO
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown